# SDR 97ZZZX4367

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116K
- Make and model: Cessna 550
- Aircraft serial: 5500149
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 551123017
- Condition: Nicked
- Location: Passenger Door
- Part time: 5,720 hours
- Component: 551123053
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN ENTRANCE DOOR HINGE WAS LOOSE.  ON INSPECTION, FOUND THE UPPER HINGE PIN RETAINING RING HAD COME OFF AND THE HINGE PIN HAD DROPPED DOWN AND OUT OF THE HINGE ALLOWING EXCESSIVE PLAY IN THE UPPER HINGE.  SUBMITTER STATED THIS AREA AND ASSEMBLY IS COVERED WITH SEALANT PER CESSNA MM AND INSPECTING FOR SECURITY IS IMPOSSIBLE.  (X)
